Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 19, 2015, 5:57 PM EDT for Burlington County, New Jersey. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2015, 5:57 PM EDT (21:57 UTC)
- Expired
- Jun 19, 2015, 6:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Philadelphia/Mount Holly
County Burlington County, NJ
The radar
The Philadelphia radar (KDIX), 38 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1100 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
912 WWUS81 KPHI 192157 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 557 PM EDT FRI JUN 19 2015 NJZ018-019-022-027-192245- SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-ATLANTIC-CAMDEN- 557 PM EDT FRI JUN 19 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ATLANTIC...EAST CENTRAL CAMDEN AND SOUTHEASTERN BURLINGTON COUNTIES... AT 556 PM EDT...A STRONG THUNDERSTORM WAS NEAR MARLTON LAKES...OR 17 MILES EAST OF GLOUCESTER CITY...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HAMMONTON...BERLIN...TABERNACLE...SHAMONG...CHESILHURST...WHARTON STATE FOREST...ATSION...BATSTO...ATCO...ELWOOD-MAGNOLIA AND MEDFORD LAKES. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3979 7492 3989 7475 3965 7450 3954 7467 TIME...MOT...LOC 2156Z 320DEG 19KT 3981 7480 $$ SZATKOWSKI
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 19, 4:20 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 19, 4:20 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT FRI JUN 19 2015
.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN FROM THE NORTH TONIGHT...THEN SLIDE EAST
ON SATURDAY AS A FRONTAL BOUNDARY BECOMES STATIONARY JUST TO OUR
SOUTH. THIS FRONTAL BOUNDARY WILL MOVE BACK NORTH LATE SATURDAY
AS A WARM FRONT. THE REMNANTS OF TROPICAL DEPRESSION BILL ARE
EXPECTED TO MOVE THROUGH THE REGION SATURDAY NIGHT AND SUNDAY,
FOLLOWED BY A SERIES OF FRONTS THROUGH MOST OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
LATEST MSAS ANALYSIS INDICATES THE SFC COLD FRONT ENTERING CENTRAL
NJ AS OF PRESS TIME. AS THE FRONT CROSSES THE CWA THIS EVENING...
DRIER AIR WILL GRADUALLY WORK IN BOTH SFC AND ALOFT...WITH MORE
COMFORTABLE DEWPTS NORTHWEST OF I-95. THE SHOWER THREAT DIMINISHES
AROUND 00Z...PERHAPS HANGING ON THRU 03Z ALONG THE DE AND SE NJ
COAST. A THUNDERSTORM IS ALSO POSSIBLE...MAINLY CONFINED TO THE
CENTRAL NJ COAST THRU 00Z. OTHERWISE A MILD NIGHT WITH MIN TEMPS
A FEW DEGREES ABOVE NORMAL.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
THE WIND WILL GRADUALLY VEER AROUND TO THE SOUTHEAST ON SAT...WITH
CLOUDINESS INCREASING. EXPECT SHRA/TSRA TO DEVELOP IN THE AFTN...
ESPECIALLY OVER THE DELMARVA...WHERE SPC HAS OUTLOOKED A SLIGHT
RISK OF SVR. THESE STORMS BEAR WATCHING AS THE COLD FRONT THAT
MOVED THRU THE AREA ON FRIDAY WILL BE STALLED IN THE VICINITY.
TEMPS WILL BE SLIGHTLY BLW NORMAL DUE TO THE INCREASE IN
CLOUDINESS AND SOUTHEAST FLOW OFF THE ATLANTIC.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
A ZONAL FLOW ACROSS THE CONUS WILL PROVIDE THE REGION WITH RAPIDLY
CHANGING WEATHER THROUGH THE EXTENDED PERIOD, PUNCTUATED BY HEAVY
RAIN SATURDAY NIGHT AND SUNDAY FROM THE REMNANTS OF TROPICAL
DEPRESSION BILL.
SHOWERS ARE POSSIBLE AS EARLY AS SATURDAY MORNING AS A WARM FRONT
LIFTS NORTH. AS THE ATMOSPHERE BECOMES MORE UNSTABLE,
THUNDERSTORMS ARE POSSIBLE BY LATE MORNING. THEN AN AREA OF LOW
PRESSURE...THE FORMER TROPICAL DEPRESSION BILL...WILL MOVE IN FROM
THE WEST-SOUTHWEST LATE SATURDAY EVENING AS IT CROSSES THE
COMMONWEALTH BEFORE MERGING WITH ANOTHER LOW MOVING EAST FROM THE
GREAT LAKES. RAIN WILL BE HEAVY AT TIMES SATURDAY NIGHT INTO
SUNDAY...RESULTING IN 2 TO 3 INCHES OF RAIN BY SUNDAY NIGHT...WITH
LOCALLY HIGHER AMOUNTS POSSIBLE. A FLOOD WATCH HAS THEREFORE BEEN
ISSUED WITH THIS PACKAGE. THE FLOOD WATCH COVERS THE ENTIRE CWA
FOR SEVERAL REASONS. FIRST, THERE HAS BEEN A SLIGHT NORTHWARD
PROGRESSION IN THE MODELS THROUGH SEVERAL RECENT RUNS, WITH AT
LEAST ON MODEL (GFS) PUTTING THE BULLSEYE OF HEAVY RAIN OVER THE
I-95 CORRIDOR. SECOND...POCKETS OF RECENT HEAVY RAIN IN BOTH THE
NORTH AND SOUTH OF OUR CWA MAKE THOSE AREAS VULNERABLE TO FLOODING
ESPECIALLY IF THE AXIS OF HEAVY RAIN SHIFTS A FEW MILES IN EITHER
DIRECTION. THIRD...IRREGARDLESS OF ANTECEDENT CONDITIONS...WITH
PWATS RUNNING SO HIGH WITH THIS EVENT...HEAVY RAIN COULD CAUSE
FLOODING ALMOST ANYWHERE IF IT FALLS FAST ENOUGH.
RAIN SHOULD END LATE SUNDAY NIGHT...FOLLOWED BY A RELATIVE LULL
IN PRECIPITATION MONDAY AND MONDAY NIGHT AS HIGH PRESSURE BUILDS
IN FROM THE SOUTHWEST. THEN ANOTHER FRONT APPROACHES ON TUESDAY,
WITH SHOWERS AND THUNDERSTORMS EXPECTED AS A WAVE OF LOW PRESSURE
DEVELOPS ALONG IT. ANOTHER LULL IN PRECIPITATION IS EXPECTED ON
WEDNESDAY AS ANOTHER AREA OF HIGH PRESSURE BUILDS EAST. YET
ANOTHER FRONT IS EXPECTED ON THURSDAY WITH MORE SHOWERS AND
THUNDERSTORMS, AND THIS FRONT MAY HANG JUST TO OUR SOUTH INTO AT
LEAST A PORTION OF NEXT WEEKEND PROVIDING THE OPPORTUNITY FOR MORE
UNSETTLED WEATHER.
AS FAR AS TEMPERATURES ARE CONCERNED...EXPECT NORMAL TO ABOVE
NORMAL FOR THE REMAINDER OF THE EXTENDED PERIOD. PRECIPITATION IS
EXPECTED TO BE ABOVE NORMAL.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...VFR AT ALL OUR TAF SITES THIS EVENING...WITH A LOW PROB
OF MVFR IN SHRA AT MIV AND ACY PRIOR TO 06Z. DURING THE OVERNIGHT...
THE WIND WILL GRADUALLY VEER FROM WEST TO EAST. SOME LLVL MOIST
MAY LEAD TO BKN MVFR CIGS AROUND DAYBREAK AT ALL TAF SITES. NEAR THE
COAST...ONSHORE FLOW MAY LEAD TO FOG...REDUCING VSBY AT ACY AND MIV.
SAT...BKN MVFR CEILINGS WILL GRADUALLY LIFT TO VFR FROM 13Z TO 18Z...
EARLIER NEAR THE COAST AND LATER INLAND...AS THE AREA IS BETWEEN
DRIER AIR OVER THE OCEAN UNDER RETREATING HIGH PRES AND MOISTURE
ADVECTING IN FROM THE SOUTHWEST. CIGS ARE THEN EXPECTED TO LOWER
CLOSER TO 00Z...PARTICULARLY ABE, RDG, AND PERHAPS PHL. SCATTERED
SHRA/TSRA IN THE AFTN MAY ALSO LEAD TO MVFR...ESPECIALLY NW OF MIV
AND ACY.
OUTLOOK...
SUN...IFR EXPECTED IN LOW CLOUDS, FOG, +RA...ESP EARLY.
SUN NIGHT...MVFR CONDITIONS EXPECTED.
MON AND MON NIGHT...VFR CONDITIONS EXPECTED ATTM.
TUE...VFR CONDITIONS EARLY...THEN MVFR/IFR POSSIBLE TUE AFTN AND
NIGHT.
WED...VFR CONDITIONS EXPECTED ATTM.
&&
.MARINE...
SUB-ADVISORY CONDITIONS ARE ANTICIPATED ON THE AREA WATERS THROUGH
TONIGHT AND SATURDAY. WINDS ARE EXPECTED TO REMAIN MAINLY BELOW 15
KNOTS THROUGH MUCH OF TONIGHT, BEFORE POSSIBLY INCREASING SOME
LEADING UP TO DAYBREAK SATURDAY AS MORE OF A NORTHEAST TO EAST
ONSHORE FLOW DEVELOPS. THIS ONSHORE FLOW WILL CONTINUE THROUGH THE
DAYTIME SATURDAY, WITH SOME WIND GUSTS TO AROUND 20 KNOTS PLUS
EXPECTED, BUT CONDITIONS SHOULD REMAIN BELOW SCA CRITERIA. SEAS ARE
EXPECTED TO BE MAINLY IN THE ONE TO TWO FOOT RANGE, POSSIBLY
BUILDING TOWARD 3 FEET FOR THE COASTAL WATERS DURING SATURDAY.
OUTLOOK...
SUN AND SUN NIGHT...A SERIES OF FRONTS AND THE REMNANTS OF TS BILL
WILL BE ACROSS THE WATERS. LOW END SCA GUSTS/SEAS POSSIBLE.
MON/TUE...MOSTLY SUB-SCA CONDITIONS.
TUE NIGHT AND WED...WIND GUSTS AND SEAS COULD APPROACH THE LOWER END OF
SCA CONDITIONS AS A FRONTAL BOUNDARY CROSSES THE WATERS.
&&
.HYDROLOGY...
A WARM FRONT ALONG WITH THE REMNANTS OF TROPICAL DEPRESSION BILL
WILL GRADUALLY MOVE THROUGH THE REGION...PRESENTING A THREAT OF
HEAVY RAINFALL ON SUNDAY. A HIGH PWAT AIRMASS ALONG WITH A
SRLY LOW-JET WILL BE IN PLACE...BOTH ABOUT 2 STD DEV ABOVE
NORMAL. STRONG ISENTROPIC ASCENT DURING THE MORNING THRU EARLY
AFTERNOON WILL LEAD TO A PERIOD HEAVY RAFL. ATTM...MODEL SOLUTIONS
HAVE KEYED IN ON THE HEAVIEST RAFL ALONG AND SOUTH OF THE I-95
CORRIDOR...WHERE 2 TO 3 INCHES ARE POSSIBLE WITH ISOLATED 4 INCH
AMOUNTS POSSIBLE. THUS FLASH FLOODING IS A CONCERN...WITH URBAN
AREAS AND SMALL STREAMS MOST VULNERABLE.
&&
.RIP CURRENTS...
THE RISK FOR RIP CURRENTS FOR THE REMAINDER OF FRIDAY IS LOW. AS
THE FLOW BECOMES ONSHORE...A MODERATE RISK FOR RIP CURRENTS MAY
DEVELOP ON SATURDAY.
&&
.CLIMATE...
CLIMATE INFO FOR JUNE 2015
KILG ALREADY TOP 5 WETTEST ON RECORD, POSSIBLY HEADING FOR WETTEST
JUNE ON RECORD WITH POR BACK TO 1896. THIS PERIOD OF RECORD DIFFERS
SLIGHTLY FOR THE DAILY POR LISTED BELOW FOR WILMINGTON.
FOR THE ANTICIPATED MULTI PERIODS OF SHOWERS AND THUNDERSTORMS THIS
WEEKEND, SOME WITH EXCESSIVE SHORT PERIOD RAINS WE PROVIDE THE DAILY
RECORDS AS A REFERENCE FOR OUR LONG TERM CLIMATE SITES
JUNE 20 JUNE 21 POR
KACY 1.88-1999 1.50-1956 1874
KPHL 1.64-1913 1.62-1877 1872
KILG 3.58-2003 2.23-1970 1894
KABE 2.80-1927 1.65-1989 1922
KTTN 1.61-1981 1.40-1973 1865
KGED 0.63-1962 2.22-1983 1948
KRDG 2.60-2003 1.12-1958 1869
KMPO 2.33-2003 2.06-1936 1901
PORTIONS OF BILLS TROPICAL REMAINS WILL BE SPLIT BOTH WEEKEND DAYS,
POSSIBLY MAKING IT MORE DIFFICULT TO REACH RECORD VALUES. STILL THE
DAILY AMOUNTS THAT ARE UNDER 2 INCHES ARE MOST VULNERABLE TO RECORD
VALUES FOR THE DATE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY EVENING FOR
PAZ054-055-060>062-070-071-101>106.
NJ...FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY EVENING FOR
NJZ001-007>010-012>027.
DE...FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY EVENING FOR
DEZ001>004.
MD...FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY EVENING FOR
MDZ008-012-015-019-020.
MARINE...NONE.
&&
SYNOPSIS...MIKETTA
NEAR TERM...FRANCK/KLINE
SHORT TERM...FRANCK/KLINE
LONG TERM...MIKETTA
AVIATION...FRANCK/KLINE/MIKETTA
MARINE...FRANCK/KLINE/MIKETTA
HYDROLOGY...FRANCK
RIP CURRENTS...FRANCK
CLIMATE...DRAGHazardous weather outlook, Jun 19, 3:50 PM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 PM EDT FRI JUN 19 2015 NJZ001-007>010-012>015-PAZ054-055-060>062-070-071-101>106-202000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 350 PM EDT FRI JUN 19 2015 ...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-202000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 350 PM EDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-202000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 350 PM EDT FRI JUN 19 2015 ...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 19, 5:25 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 525 PM EDT FRI JUN 19 2015 NJZ018-019-192200- NORTHWESTERN BURLINGTON-CAMDEN- 525 PM EDT FRI JUN 19 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN AND WEST CENTRAL BURLINGTON COUNTIES... AT 523 PM EDT...A STRONG THUNDERSTORM WAS OVER RAMBLEWOOD...OR 7 MILES EAST OF CAMDEN...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CAMDEN...CHERRY HILL...EVESHAM...MOUNT LAUREL...VOORHEES...MEDFORD... LINDENWOLD...BERLIN...ERLTON-ELLISBURG...GOLDEN TRIANGLE...CHERRY HILL MALL...MARLTON LAKES...MARLTON...SPRINGDALE...RAMBLEWOOD... ECHELON...GREENTREE...BARCLAY-KINGSTON...ASHLAND AND ATCO. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3994 7509 4004 7490 3987 7476 3974 7490 TIME...MOT...LOC 2123Z 327DEG 17KT 3994 7496 SZATKOWSKI
Special weather statement, Jun 19, 5:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 557 PM EDT FRI JUN 19 2015 NJZ018-019-022-027-192245- SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-ATLANTIC-CAMDEN- 557 PM EDT FRI JUN 19 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ATLANTIC...EAST CENTRAL CAMDEN AND SOUTHEASTERN BURLINGTON COUNTIES... AT 556 PM EDT...A STRONG THUNDERSTORM WAS NEAR MARLTON LAKES...OR 17 MILES EAST OF GLOUCESTER CITY...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HAMMONTON...BERLIN...TABERNACLE...SHAMONG...CHESILHURST...WHARTON STATE FOREST...ATSION...BATSTO...ATCO...ELWOOD-MAGNOLIA AND MEDFORD LAKES. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3979 7492 3989 7475 3965 7450 3954 7467 TIME...MOT...LOC 2156Z 320DEG 19KT 3981 7480 SZATKOWSKI
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:05 AM EDT | Special Marine Warning | PHI | 85 min | |
| Jun 19, 2:50 AM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 55 min |
| Jun 19, 3:09 AM EDT | Special Marine Warning | PHI | 66 min | |
| Jun 19, 2:18 PM EDT | Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 40 hr |
| Jun 19, 5:25 PM EDT | Special Weather Statement | PHI | Camden | 35 min |
| Jun 19, 7:21 PM EDT | Special Weather Statement | PHI | Ocean | 54 min |
| Jun 18, 8:59 PM EDT | Special Weather Statement | PHI | Lebanon | 46 min |
| Jun 19, 1:42 AM EDT | Special Weather Statement | PHI | Chester, Delaware | 63 min |
| Jun 18, 10:57 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 63 min |
| Jun 19, 12:00 AM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 60 min |
| Jun 19, 2:55 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 50 min |
Nearby
Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.